As I've mentioned here, I'm working my way off zoloft (which did nothing for me except lower my sex drive, perhaps make me a little MORE anxious, and turn me into a complete insomniac) and starting effexor. I started effexor (37.5 mg) 6 days ago, and was told to start taking half my dose of zoloft (25 mg) for a week, then take the 25 mg every other day for a few more days once i go up to 75 mg of effexor on Thursday. I actually think I may be calmer already, but I feel like such a space cadet, and I'm not sure if it's withdrawal from the zoloft, or if it's the effexor (which could be scary when I go up to my full dose in a couple of days). Yesterday, I searched for my car key for 45 minutes, drove my car over a curb in a parking lot, and decided it was a good idea to park in a handicap spot, earning myself a $60 ticket. This really is NOT me at all. Generally, I think so much about everything that I rarely do anything that could be considered airheaded. Anyway, I was just wondering if anyone had any similar experiences while going off zoloft or going onto effexor? I'm almost tempted to just stop the zoloft completely and be done with it, but I guess I should listen to my doctor... Thanks!
Sadly, whether or not that is the case, I'm stuck between the two of them now, and I'm just wondering if the spaced-out feeling is something related to starting the effexor and it will go away, or if it's the zoloft withdrawal, and it will go away, or if it's an abnormal side effect... Ugh. Drugs are so frustrating.